Alert archive / New Mexico / Wind Advisories in 2023
Wind Advisory 52, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Oct 1, 2023, 2:14 AM MDT for 11 counties in New Mexico. It took effect at Oct 1, 2023, 12:00 PM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 1, 2023, 2:14 AM MDT (08:14 UTC)
- In effect from
- Oct 1, 2023, 12:00 PM MDT
- Expired
- Oct 1, 2023, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, Colfax County, NM, McKinley County, NM, San Juan County, NM, Sandoval County, NM, Socorro County, NM, Torrance County, NM, Union County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 16 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 8.2 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 655 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 3045 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
659 WWUS75 KABQ 010814 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 214 AM MDT Sun Oct 1 2023 NMZ202-205-206-208-227-011800- /O.NEW.KABQ.WI.Y.0052.231001T1800Z-231002T0000Z/ Chuska Mountains-West Central Plateau-West Central Mountains- Southwest Mountains-Johnson and Bartlett Mesas Including Raton Pass- 214 AM MDT Sun Oct 1 2023 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING... * WHAT...South to southwest winds 25 to 35 mph with gusts between 45 and 50 mph expected. * WHERE...Western Mountains, West Central Plateau, and Johnson and Bartlett Mesas Including Raton Pass. * WHEN...From noon today to 6 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 34
2 follow-up statements
130 WWUS75 KABQ 011727 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1127 AM MDT Sun Oct 1 2023 NMZ219-220-020200- /O.EXB.KABQ.WI.Y.0052.231001T1800Z-231002T0200Z/ Middle Rio Grande Valley/Albuquerque Metro Area-Lower Rio Grande Valley- 1127 AM MDT Sun Oct 1 2023 ...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...South winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Middle Rio Grande Valley including the Albuquerque Metro Area, and Lower Rio Grande Valley. * WHEN...Until 8 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on west-to-east roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ202-205-206-208-227-020200- /O.EXT.KABQ.WI.Y.0052.231001T1800Z-231002T0200Z/ Chuska Mountains-West Central Plateau-West Central Mountains- Southwest Mountains-Johnson and Bartlett Mesas Including Raton Pass- 1127 AM MDT Sun Oct 1 2023 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...South winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Western Mountains, West Central Plateau, and Johnson and Bartlett Mesas Including Raton Pass. * WHEN...Until 8 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on west-to-east roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Shoemake
701 WWUS75 KABQ 020154 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 754 PM MDT Sun Oct 1 2023 NMZ202-205-206-208-219-220-227-020300- /O.EXP.KABQ.WI.Y.0052.000000T0000Z-231002T0200Z/ Chuska Mountains-West Central Plateau-West Central Mountains- Southwest Mountains-Middle Rio Grande Valley/Albuquerque Metro Area-Lower Rio Grande Valley-Johnson and Bartlett Mesas Including Raton Pass- 754 PM MDT Sun Oct 1 2023 ...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING... Winds will continue to decrease through the evening, therefore the Wind Advisory will be allowed to expire. $$ 33
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Oct 1, 12:08 AM MDT, 2 hours 6 minutes earlier.
Area forecast discussion, Oct 1, 12:08 AM MDT, 2 hours 6 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1208 AM MDT Sun Oct 1 2023 ...New AVIATION... .SYNOPSIS... Issued at 319 PM MDT Sat Sep 30 2023 Scattered to numerous showers and storms will persist through most of the overnight hours along and east of the central mountain chain, with the greatest coverage across the Sangre de Cristo Mountains and northeast NM. This activity will help send a east canyon wind through the gaps of the central mountain chain into the Albuquerque and Santa Fe metros, with wind gusts of up to 40 mph possible. More rounds of showers and storms will fire up along and east of the central mountain chain Sunday and Monday, ahead of a deep storm system over the western US. Meanwhile for areas along and west of the central mountain chain, southwest winds Sunday and Monday afternoon will be strong with sustained winds of 25 to 35 mph, gusting up to 55 to 60 mph in the higher terrain and peaks. Showers and storms clear eastern New Mexico Monday, with a much drier and cooler fall airmass in its place. A trailing disturbance could give a few showers and storms across parts of eastern New Mexico Wednesday afternoon, along with an east wind Wednesday night across the Rio Grande Valley. Dry cool and calm conditions will follow as high pressure builds east. && .SHORT TERM... (This evening through Sunday night) Issued at 319 PM MDT Sat Sep 30 2023 The pattern is quickly evolving to a more unsettled one as the Pacific trough has deepened into a low inland over the Great Basin. As was advertised, this has drawn in a stiff, moist southerly flow into NM. Storms are rapidly initiating along a north-south axis over central NM where large scale ascent and instability are juxtaposed and increasing. The relatively strong flow (25 to 35 kt mean 700-500 mb layer) is keeping updrafts tilted and moving at a fast pace, and while there is minimal directional shear, ample speed shear will keep a low threat for a strong to severe cell, with downburst winds likely being the most threatening element. The exception to this will be the burn scars which will be more vulnerable to repeated downpours and runoff issues. Storm coverage will expand to eastern plains zones through the evening as ascent spreads, and cells are expected to sustain and regenerate through Sunday morning. Even after dawn Sunday, some light showers or stray storms may survive into the northeastern plains with some low stratus or fog developing on some east slope and northern peak areas. The initial vort lobe is modeled to lift northeastward into southern ID Sunday with a secondary one diving toward the southern tip of NV. This will cause the upper level gradient to tighten more over NM, particularly in western zones. While large scale ascent might begin to become more subdued, the broadening speed max aloft will be spreading into more of western NM. This will lead to more widespread breezy to windy conditions (especially in western and northern NM) while the coverage of storms remain mostly confined to the eastern third of the state where again a few strong to severe storms will be possible. Additional Wind Advisories will also be needed for Sunday, perhaps even in portions of the Rio Grande valley where the due southerly flow will be oriented parallel to the valley and unrestricted. Despite all these ongoings, temperatures on Sunday will still be seasonable. Similar to tonight, storms may redevelop repeatedly through Sunday night into Monday morning. && .LONG TERM... (Monday through Friday) Issued at 319 PM MDT Sat Sep 30 2023 Monday will be pretty similar to Sunday across northern and central NM, as the slow moving upper level low over Nevada and Utah opens up and moves northeast towards the Rockies. Subtle shortwaves in the southwest flow ahead of the upper level trough interacting with PWATs between 1 to 1.25 inches will result in another afternoon to early overnight round of showers and storms, mainly along and east of the central mountain chain. Storm motion will be quick to the northeast at around 30 to 40 kts, but with multiple rounds of showers and storms, a quick 0.50 inches to 1 inch, with locally higher amounts could be possible. Luckily, the heaviest rain looks to be just east of the HPCC and McBride burn scars. Meanwhile for areas along and west of the central mountain chain, southwest winds will be strong in the afternoon hours as daytime mixing helps translate the stronger flow of 40 to 50 kts down to the surface. Winds of 20 to 30 kts will be common across central and western NM, with some gusts of up to 50 kts in the higher terrain and peaks. There could be some near critical fire weather concerns once again, even though temperatures will be about 5 to 10 degrees cooler than Sunday thanks to the lower heights moving in (see fire wx discussion). Winds across central and western NM should quickly lower after sunset, as the ABL decouples. Showers and storms across eastern NM, should exit into west Texas before sunrise Tuesday morning. The upper level trough passes to the north of the state Tuesday. Cooler and conditions are expected behind the Pacific cold front, with eastern areas just a touch warmer compared to Monday due to much less rain and cloud cover and downslope westerly flow. Temperatures will be 5 to 10 degrees below average for early October behind the Pacific front across western and central areas, while eastern areas will be near to a few degrees above average. Westerly winds will be breezy to windy across the highlands and eastern plains due to downward mixing of the stronger upper level westerly flow at the base of the upper trough. The broad upper level trough, exiting into the northern plains, will help send a backdoor front through the eastern plains early Wednesday before noon. This will cool temperatures down by 5 to 10 degrees compared to Tuesday to well below normal readings, with some gusty northeast winds of 15 to 25 kts across far northeast NM behind the backdoor front. A trailing shortwave of the backside of the parent upper level trough will clip northeast NM during the day Wednesday, and this could help spark a few showers and storms across the northern mountains, and in far southeastern zones, as some higher low level moisture could hang up there. Meanwhile, it will be pleasant across western and central NM with light winds and temperatures in the 60s and 70s across the lower elevations. The backdoor front across eastern NM Wednesday will move through the gaps of the central mountain chain Wednesday night into the RGV, including ABQ and Santa Fe with wind gusts of up to 20 to 25 kts. From there, the GFS and ECMWF deterministic and ensembles are in good agreement of keeping Wednesday's trailing shortwave progressive into the southern US and nosing in upper level ridging across the Western US east into the state. Cool, dry, and mostly sunny conditions will prevail with temperatures near to around 10 degrees below average for early October. Anand && .AVIATION... (06Z TAFS) Issued at 1143 PM MDT Sat Sep 30 2023 Showers and thunderstorms will slowly decrease in coverage and intensity across eastern New Mexico through the overnight hours. However, gusty and erratic wind gusts up to 40kt and frequent lightning will be possible through at least 08Z. LLWS will be likely in the Rio Grande Valley overnight at KABQ and KAEG due to east canyon winds at the surface and strong southerly winds above the surface. Low clouds and patchy fog will be possible in the vicinity of the northern mountains and northeast highlands to include KLVS overnight. Another round of showers and thunderstorms are expected Sunday afternoon and evening along and east of the Central Mountain Chain. Some storms will be strong or severe with large hail and damaging winds. && .FIRE WEATHER... Issued at 319 PM MDT Sat Sep 30 2023 ...FIRE WEATHER WATCH IN EFFECT FOR SUNDAY FOR THE NORTHWEST PLATEAU AND WEST CENTRAL MOUNTAINS DUE TO STRONG WINDS, LOW HUMIDITY AND AN UNSTABLE AIR MASS... Windy weather will become more widespread and significant into Sunday and early next week as a powerful Pacific system swings inland and slowly overtakes the Rockies. Today’s strongest winds, focused over west central and much of northern NM will subside some around sunset, although many ridges and high peaks may stay gusty through the overnight. Storms in central NM will also be spreading soaking rainfall into eastern NM tonight through Sunday morning. Sunday’s winds will strengthen and expand eastward with low dewpoints and RH persisting in western zones. Minimum RH will hover marginally close to critical thresholds in northwestern (Zone 101) to west central (Zone 105) areas, and given the dearth of appreciable rain there, have opted to add a Fire Weather Watch for Sunday when gusts of 40 to 50 mph will be common. Windy conditions will certainly be found in central areas such as the Rio Grande valley Sunday, but RH should hold closer to 20 to 30 percent, reducing the threat of critical conditions there. Eastern zones should continue to receive areas of much needed wetting rainfall. Into Monday, the winds will remain strong with the highest gusts stretching along more of a southwest-northeast axis across the forecast area as the upper level disturbance moves more toward the northern Rockies. Humidity appears to stay just above critical thresholds in western zones (generally along and west of the Continental Divide), but this will need to be monitored closely. Scattered to numerous storms will keep increasing the number of rainfall recipients in eastern zones Monday. The strongest winds will then shift toward eastern zones on Tuesday with drier air punching in and scouring out rain chances. The next significant weather feature of interest would then be a backdoor cold front Wednesday into Wednesday night with gusty gap winds developing and mostly dry conditions prevailing. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 54 81 48 72 / 20 20 10 20 Dulce........................... 42 75 41 71 / 70 30 40 40 Cuba............................ 49 73 49 72 / 50 20 20 40 Gallup.......................... 44 76 39 71 / 0 0 5 10 El Morro........................ 45 73 41 70 / 0 5 5 20 Grants.......................... 45 77 41 73 / 10 10 5 20 Quemado......................... 46 73 43 71 / 0 0 0 10 Magdalena....................... 51 76 51 76 / 50 10 10 20 Datil........................... 46 73 44 71 / 10 5 5 10 Reserve......................... 48 76 45 73 / 0 0 0 5 Glenwood........................ 55 82 53 78 / 0 0 0 10 Chama........................... 41 68 41 65 / 80 30 40 50 Los Alamos...................... 51 71 53 70 / 60 30 30 50 Pecos........................... 51 71 51 70 / 80 40 50 40 Cerro/Questa.................... 38 71 38 69 / 80 30 30 40 Red River....................... 39 66 39 66 / 80 30 30 40 Angel Fire...................... 38 66 38 65 / 70 40 40 50 Taos............................ 45 73 46 71 / 80 30 30 30 Mora............................ 45 67 45 68 / 80 50 50 50 Espanola........................ 53 80 53 77 / 80 30 30 30 Santa Fe........................ 53 74 54 73 / 70 30 40 40 Santa Fe Airport................ 52 77 53 75 / 70 30 30 30 Albuquerque Foothills........... 57 80 57 78 / 50 20 20 20 Albuquerque Heights............. 58 81 58 79 / 40 20 20 20 Albuquerque Valley.............. 54 83 57 82 / 40 20 20 20 Albuquerque West Mesa........... 57 81 58 80 / 40 20 20 20 Belen........................... 56 84 56 83 / 40 10 10 10 Bernalillo...................... 56 83 56 81 / 50 20 20 30 Bosque Farms.................... 55 82 55 81 / 40 10 20 20 Corrales........................ 56 83 57 80 / 50 20 20 20 Los Lunas....................... 57 83 55 82 / 40 10 20 20 Placitas........................ 56 80 55 77 / 50 20 30 30 Rio Rancho...................... 57 81 57 79 / 50 20 20 20 Socorro......................... 57 84 57 85 / 50 10 10 20 Sandia Park/Cedar Crest......... 53 74 53 72 / 50 20 30 30 Tijeras......................... 54 76 54 74 / 50 20 30 30 Edgewood........................ 48 76 50 74 / 60 30 30 30 Moriarty/Estancia............... 47 77 48 76 / 60 30 30 30 Clines Corners.................. 49 73 49 72 / 70 40 30 40 Mountainair..................... 51 76 52 75 / 50 20 20 20 Gran Quivira.................... 51 77 52 75 / 50 20 20 30 Carrizozo....................... 55 80 57 78 / 80 20 30 30 Ruidoso......................... 48 73 50 71 / 70 40 40 50 Capulin......................... 49 69 49 69 / 50 40 40 40 Raton........................... 50 73 50 73 / 50 30 30 40 Springer........................ 52 74 52 75 / 60 50 50 40 Las Vegas....................... 50 69 51 71 / 80 60 60 50 Clayton......................... 57 75 57 72 / 40 40 40 50 Roy............................. 54 72 54 73 / 70 60 70 50 Conchas......................... 58 79 58 79 / 80 70 60 60 Santa Rosa...................... 56 76 58 73 / 70 60 50 60 Tucumcari....................... 59 79 59 76 / 60 60 50 60 Clovis.......................... 60 79 60 74 / 50 60 50 70 Portales........................ 62 80 61 76 / 50 60 50 70 Fort Sumner..................... 60 79 60 76 / 90 60 50 60 Roswell......................... 65 86 64 82 / 80 40 40 50 Picacho......................... 56 80 56 78 / 70 40 40 50 Elk............................. 52 78 53 74 / 80 40 40 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Sunday afternoon through Sunday evening for NMZ101-105. Flood Watch until 6 AM MDT Sunday for NMZ215-226-228-229. && SHORT TERM...52 LONG TERM....71 AVIATION...34
In the hours before
Special weather statement, Sep 30, 9:52 PM MDT, 4 hours 22 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
952 PM MDT Sat Sep 30 2023
NMZ231-232-010415-
Eastern San Miguel County-Harding County-
952 PM MDT Sat Sep 30 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN SAN MIGUEL AND
CENTRAL HARDING COUNTIES THROUGH 1015 PM MDT...
At 952 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Solano, or 10 miles west of Mosquero, moving
northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Mosquero and Solano.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3559 10404 3572 10428 3608 10408 3584 10362
TIME...MOT...LOC 0352Z 211DEG 31KT 3575 10414
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
33Special weather statement, Sep 30, 11:09 PM MDT, 3 hours 5 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1109 PM MDT Sat Sep 30 2023
NMZ238-010545-
Chaves County Plains-
1109 PM MDT Sat Sep 30 2023
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL CHAVES COUNTY
THROUGH 1145 PM MDT...
At 1109 PM MDT, Doppler radar was tracking a strong thunderstorm near
Bottomless Lakes State Park, or 14 miles east of Roswell, moving east
at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Bottomless Lakes State Park.
This includes Highway 380 between Mile Markers 164 and 186.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3328 10433 3346 10439 3366 10412 3328 10388
TIME...MOT...LOC 0509Z 252DEG 17KT 3340 10428
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPHLocal storm report, Sep 30, 11:47 PM MDT, 2 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
1147 PM MDT Sat Sep 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 PM Tstm Wnd Gst 3 W Midway 33.30N 104.50W
09/30/2023 M61 MPH Chaves NM ASOS
ASOS station KROW Roswell Air Center.
&&Local storm report, Oct 1, 12:04 AM MDT, 2 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
1204 AM MDT Sun Oct 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 PM Tstm Wnd Gst 7 E Tucumcari 35.18N 103.60W
09/30/2023 M59 MPH Quay NM ASOS
ASOS station KTCC Tucumcari Muni Airport.
&&
34The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 6:13 PM MDT | Special Weather Statement | ABQ | Torrance | 32 min |
| Sep 30, 6:25 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 50 min |
| Sep 30, 7:03 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 42 min |
| Sep 30, 7:14 PM MDT | Special Weather Statement | ABQ | 31 min | |
| Sep 30, 7:43 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca | 62 min |
| Sep 30, 7:53 PM MDT | Special Weather Statement | ABQ | Lincoln | 37 min |
| Sep 30, 9:52 PM MDT | Special Weather Statement | ABQ | Harding | 23 min |
| Sep 30, 11:09 PM MDT | Special Weather Statement | ABQ | Chaves | 36 min |
| Sep 30, 11:13 PM MDT | Areal Flood Advisory | ABQ | Chaves | 2 hr |
| Oct 1, 2:18 AM MDT | Red Flag Warning | ABQ | Cibola, McKinley, Rio Arriba, Sandoval, San Juan | 17 hr |
| Oct 1, 2:28 AM MDT | Flood Watch | ABQ | Colfax, Mora, Rio Arriba, San Miguel, Santa Fe, Taos | 46 hr |
| Oct 1, 1:15 PM MDT | Special Weather Statement | ABQ | Lincoln | 30 min |
| Oct 1, 1:26 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 22 min |
| Oct 1, 2:05 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 25 min |
| Oct 1, 2:32 PM MDT | Special Weather Statement | ABQ | 28 min | |
| Oct 1, 2:46 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 33 min |
| Oct 1, 3:05 PM MDT | Special Weather Statement | ABQ | 25 min | |
| Oct 1, 3:10 PM MDT | Special Weather Statement | ABQ | Quay | 50 min |
| Oct 1, 3:19 PM MDT | Flash Flood Warning | ABQ | Lincoln | 2 hr |
| Oct 1, 3:47 PM MDT | Special Weather Statement | ABQ | Guadalupe | 28 min |
| Oct 1, 4:11 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Lincoln | 3 hr |
| Oct 1, 4:20 PM MDT | Special Weather Statement | ABQ | 25 min | |
| Oct 1, 4:29 PM MDT | Special Weather Statement | ABQ | 31 min | |
| Oct 1, 4:33 PM MDT | Special Weather Statement | ABQ | Quay | 27 min |
| Oct 1, 4:41 PM MDT | Special Weather Statement | ABQ | Lincoln | 34 min |
| Oct 1, 5:04 PM MDT | Special Weather Statement | ABQ | Quay | 26 min |
| Oct 1, 5:36 PM MDT | Flash Flood Warning | ABQ | San Miguel | 3 hr |
| Oct 1, 5:41 PM MDT | Special Weather Statement | ABQ | Chaves | 34 min |
| Oct 1, 5:42 PM MDT | Special Weather Statement | ABQ | Curry | 33 min |
| Oct 1, 5:50 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay, Roosevelt | 40 min |
Nearby
Wind Advisories in New Mexico, 2023Every wind advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.